Ufimskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 12, Issue 3  


Poisson limit theorems in allocation schemes of distinguishable particles
F. A. Abdushukurov
3
Synthesizable sequence and principle submodules in Schwartz module
N. F. Abuzyarova
11
Recovering of two-point boundary conditions by finite set of eigenvalues of boundary value problems for higher order differential equations
B. E. Kanguzhin
22
Invariant subspaces in half-plane
A. S. Krivosheev, O. A. Krivosheeva
30
On family of complex straight lines sufficient for existence of holomorphic continuation of continuous functions on boundary of domain
A. M. Kytmanov, S. G. Myslivets
45
On approach for studying stochastic Leontief type equations with impulse actions
E. Yu. Mashkov
51
On solvability of class of nonlinear equations with small parameter in Banach space
E. M. Mukhamadiev, A. B. Nazimov, A. N. Naimov
62
On antiperiodic boundary value problem for semilinear fractional differential inclusion with deviating argument in Banach space
G. G. Petrosyan
71
Properties of convex hull generated by inhomogeneous Poisson point process
I. M. Khamdamov
83
Exponential Rosenthal and Marcinkiewicz–Zygmund inequalities
Kwok-Pun Ho
99
Solvability of higher order three-point iterative systems
K. R. Prasad, M. Rashmita, N. Sreedhar
109
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021